# SDR 96ZZZM233

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corroded
- Location: Fs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON BULKHEAD SUPPORT MEMBER, FS 1320, LBL 25L TO LBL 31L.  REPAIRED PER SRM 51-01, PAGE 1C AND TWA STANDARD PRACTICES.  (M)
